MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon was using the head impactor to remove the head trial which got stuck to the trunion of the femoral implant resulting in the plastic of the impactor breaking off.The issue was resolved and the surgery was completed successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon was using the head impactor to remove the head trial which got stuck to the trunion of the femoral implant resulting in the plastic of the impactor breaking off.The issue was resolved and the surgery was completed successfully.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8832899
Report Number3004153240-2019-00171
Device Sequence Number18925452
Product Code LPH
UDI-Device Identifier00850268007521
UDI-Public+00850268007521
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR